# SDR FDEA201308051786

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1260-1320, RBL 24.75 SEAT TRACK INBD FLANGE FOUND SIX CHAFES AROUND FASTENER HOLES.  R & R SEAT TRACK FABRICATED IAW DWG 146N5133 SHT 2, REV AND INSTALLED IAW DWG 146N5120 SHT 19, REV A.  REPAIR IS MAJOR.
